Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Irreducible components of quiver Grassmannians
HTML articles powered by AMS MathViewer

by Andrew Hubery PDF
Trans. Amer. Math. Soc. 369 (2017), 1395-1458 Request permission


We consider the action of a smooth, connected group scheme $G$ on a scheme $Y$, and discuss the problem of when the saturation map $\Theta \colon G\times X\to Y$ is separable, where $X\subset Y$ is an irreducible subscheme. We provide sufficient conditions for this in terms of the induced map on the fibres of the conormal bundles to the orbits. Using jet space calculations, one then obtains a criterion for when the scheme-theoretic image of $\Theta$ is an irreducible component of $Y$.

We apply this result to Grassmannians of submodules and several other schemes arising from representations of algebras, thus obtaining a decomposition theorem for their irreducible components in the spirit of the result by Crawley-Boevey and Schröer for module varieties.

Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16G20, 14M15
  • Retrieve articles in all journals with MSC (2010): 16G20, 14M15
Additional Information
  • Andrew Hubery
  • Affiliation: Department of Mathematics, Bielefeld University, D-33501 Bielefeld, Germany
  • MR Author ID: 726430
  • Email:
  • Received by editor(s): September 10, 2013
  • Received by editor(s) in revised form: January 20, 2015, and February 19, 2015
  • Published electronically: May 17, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 369 (2017), 1395-1458
  • MSC (2010): Primary 16G20, 14M15
  • DOI:
  • MathSciNet review: 3572278